Research Repository

Ostrowski’s type inequalities for complex functions defined on unit circle with applications for unitary operators in Hilbert spaces

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2015) Ostrowski’s type inequalities for complex functions defined on unit circle with applications for unitary operators in Hilbert spaces. Archivum Mathematicum, 51 (4). 233 - 254. ISSN 0044-8753

[img] Text
am2466.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (464kB)
Item Type: Article
Uncontrolled Keywords: Ostrowski’s type inequalities; Riemann-Stieltjes integral inequalities; unitary operators in Hilbert spaces; spectral theory; quadrature rules
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 12 Sep 2016 04:40
Last Modified: 31 Jul 2018 04:22
URI: http://vuir.vu.edu.au/id/eprint/31549
DOI: https://doi.org/10.5817/AM2015-4-233
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar